About two months ago I was told I had chlamydia. I was treated with 2 500mg tablets of Azithromycin and sent home. About a month later I was still showing symptoms so I was again treated with the same 2 500mg tablets of Azithromycin. I had unprotected sex about 4-5 days after taking the antibiotics and since then I have felt fine.
Recently, it has started to slightly sting during sex (still with the same partner I had sex with after the second treatment). We have both stayed within the relationship, so no outside sources. I am starting to have symptoms that resemble a UTI: frequent peeing, discomfort when trying to empty bladder, normal discharge is slightly heavier and has a strong odor to it, but doesn't smell fishy. Itches only sometimes, and doesn't constantly itch after scratching it.
My vagina is not swollen, there's no cottage cheesey type of discharge, and there is no constant itch which rules out a yeast infection.
Currently only experiencing UTI type symptoms. I have also been having a lot of sex lately, and I used to get UTI's, bacterial vaginosis, and yeast infections frequently before I got chlamydia.
Could there still be chlamydia in my system?
Could I just have a UTI accompanied with bacterial vaginosis?
Yes, he was tested after his last sexual encounter and all STD tests came back negative.
I just had my yearly pap smear done, so if there was anything iffy with my pap smear it would come back either unclear or abnormal. Would chlamydia cause an abnormal or unclear pap? Haven't gotten my results yet.
You prolly didnt wait long enough after you took the medication... Its a 2 week wait they tell you do not have sex until you have another pap smear and sure all infections are gone... Any type of discharge with an odor is a sign of infection.. Not ness a std could be as simple as Bacteria Vaginosis... Get checked out just to be on the safe...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.